# SDR DALA13029750945

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,788 hours, 47,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTICED SMOKE IN COCKPIT AND CABIN DURING CLIMB.  SMOKE COINCIDED WITH ENGINE HEAT ACTIVATION AND WAS COMING FROM VENTS.  SMOKE WAS STRONG ENOUGH TO BE VISUALLY DETECTED AND SET OFF FIRST CLASS LAVATORY SMOKE DETECTOR.  DETECTOR EVENTUALLY SILENCED ITSELF AND SMOKE DISSIPATED.  ENGINE HEAT WAS NOT ACTIVATED AGAIN.  MX INSPECTED ENGINE INLETS AND EXHAUSTS AND PULLED BLEED DUCT CAPS, NO EVIDENCE OF OIL. SLIGHT EVIDENCE OF OIL AROUND APU INLET.  CLEANED APU INLET. RAN APU, NO LEAKS NOTED.  NO SMOKE OR ODOR PRESENT. NO EVIDENCE OF OIL FOUND DURING BOROSCOPE INSPECTION OF NR 1 AND NR 2 ENGINES 8TH AND 13TH STAGE DUCTS.
